Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why didn't I get periods and after taking amlife 5000?

Hi my period due date is 29/10/11. On 12/10/11 i took amlife 5000 injection for getting pregnant . On 29/10/11 i had severe stomach pain in evening ,after that i had lighter bleeding . Usually i had bleeding for 5 days as heavier but this time i had drops only(my doctor prescribed me duvadilan tablet at this time) on 9/11/11 i took home pregnancy test its result is negative.Pls explain me y i didnt get period.I had headache ,backpain, heartburn now.pls explain me what to do to get pregnant quickly. I took hexifer tablet daily night. i took susten 100 on 13th day
Asked On : Wed, 9 Nov 2011
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for query,
Your treatment is on right tract,continue treatment under gynaec advice.
As you did not get period and few drops only may be due to break through bleeding.
Test for pregnancy was too early to perform.
Injection you were given to stimulate proliferation,growth and development of folicle and endometreum.
Go for ultra sound to confirm position of folicle and endometrium.
You may be pregnant also.
Rule out COPD and hypothyroid.
Ok and bye.
Answered: Wed, 9 Nov 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor